Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jan 5, 2010, 2:35 AM CST for Rock Island County, Illinois. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 5, 2010, 2:35 AM CST (08:35 UTC)
- Expired
- Jan 5, 2010, 10:30 AM CST
- In force
- 8 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 17 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.6 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WGUS53 KDVN 050835
FFWDVN
ILC161-051630-
/O.NEW.KDVN.FF.W.0001.100105T0835Z-100105T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
235 AM CST TUE JAN 5 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 1030 AM CST
* AT 228 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM AN ICE JAM THAT HAD FORMED NEAR THE NORTH SHORE INN
IN MOLINE ALONG THE ROCK RIVER.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RESIDENCES
ALONG NORTH AND SOUTH SHORE DRIVES IN MOLINE...FROM 7TH STREET UP
TO 48TH STREET AND 55TH AVENUE IN MOLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLASH FLOODING IS LIKELY ON THE ROCK RIVER IN THE WARNED AREA.
ICE JAMS CAN DEVELOP AND BREAK UP QUICKLY...RESULTING IN RAPID
FLOODING IMMEDIATELY UP OR DOWNSTREAM OF THE JAM. BE PREPARED TO MOVE
TO A SAFER LOCATION IF FLOODING DEVELOPS.
&&
LAT...LON 4147 9061 4147 9059 4146 9045 4144 9045
4144 9061
$$
LE4 follow-up statements
460
WGUS73 KDVN 051053
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
453 AM CST TUE JAN 5 2010
ILC161-051630-
/O.CON.KDVN.FF.W.0001.000000T0000Z-100105T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK ISLAND IL-
453 AM CST TUE JAN 5 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
CENTRAL ROCK ISLAND COUNTY...
AT 330 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM AN ICE JAM THAT HAD FORMED NEAR THE NORTH SHORE INN
IN MOLINE ALONG THE ROCK RIVER. WATER IS UP INTO THE PARKING LOT OF
THE NORTH SHORE INN. WATER HAS ALSO BEEN REPORTED OVER THE BANKS OF
THE RIVER JUST UPSTREAM...OR EAST OF THE INTERSTATE 74 BRIDGE.
AS OF 430 AM...THE RIVER GAGE READING ON THE 27TH STREET BRIDGE WAS
REPORTING 12.7 FEET...AND RISING QUICKLY...AT ABOUT A TENTH OF A
FOOT AN HOUR. EARLIER IT WAS RISING AT NEARLY A HALF A FOOT AN HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
RESIDENCES ALONG NORTH AND SOUTH SHORE DRIVES IN MOLINE...FROM 7TH
STREET UP TO 48TH STREET AND 55TH AVENUE IN MOLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
ICE JAMS CAN DEVELOP AND BREAK UP QUICKLY... RESULTING IN RAPID
FLOODING IMMEDIATELY UP OR DOWN STREAM OF THE JAM. BE PREPARED TO
MOVE TO A SAFER LOCATION IF FLOODING DEVELOPS.
&&
LAT...LON 4147 9061 4147 9059 4146 9045 4144 9045
4144 9061
$$
LE178
WGUS73 KDVN 051300
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 AM CST TUE JAN 5 2010
ILC161-051630-
/O.CON.KDVN.FF.W.0001.000000T0000Z-100105T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK ISLAND IL-
700 AM CST TUE JAN 5 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
CENTRAL ROCK ISLAND COUNTY...
AT 651 AM CST...THE RIVER STAGE ON THE ROCK RIVER AT MOLINE WAS 12.4
FEET. THIS IS DOWN FROM A CREST EARLIER THIS MORNING OF 12.8 FEET.
THOUGH THE RIVER IS NOT CURRENTLY RISING...THE NATURE OF ICE
JAMS CAN CAUSE RAPID FLUCTUATIONS OF UP TO A FOOT IN JUST A SHORT
PERIOD OF TIME.
THE ICE JAM HAS BEEN REPORTED TO BE NEAR THE NORTH SHORE INN ON
NORTH SHORE DRIVE IN MOLINE...DOWNSTREAM FROM THE 27TH STREET
BRIDGE.
LOCAL LAW ENFORCEMENT OFFICIALS HAVE REPORTED THAT WATER IS UP INTO
THE PARKING LOT OF THE NORTH SHORE INN IN MOLINE. WATER IS ALSO
OVER THE BANKS OF THE RIVER JUST EAST OF THE INTERSTATE 74 BRIDGE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
RESIDENCES ALONG NORTH AND SOUTH SHORE DRIVES IN MOLINE...FROM 7TH
STREET UP TO 48TH STREET AND 55TH AVENUE IN MOLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
ICE JAMS CAN DEVELOP AND BREAK UP QUICKLY... RESULTING IN RAPID
FLOODING IMMEDIATELY UP OR DOWN STREAM OF THE JAM. BE PREPARED TO
MOVE TO A SAFER LOCATION IF FLOODING DEVELOPS.
&&
LAT...LON 4147 9061 4147 9059 4146 9045 4144 9045
4144 9061
$$
LE954
WGUS73 KDVN 051453
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 AM CST TUE JAN 5 2010
ILC161-051630-
/O.CON.KDVN.FF.W.0001.000000T0000Z-100105T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK ISLAND IL-
853 AM CST TUE JAN 5 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
CENTRAL ROCK ISLAND COUNTY...
AT 845 AM CST...THE RIVER STAGE ON THE ROCK RIVER AT MOLINE WAS 12.2
FEET. THIS IS DOWN FROM A CREST EARLIER THIS MORNING OF 12.8 FEET.
THE RIVER CONTINUES TO FALL...THE NATURE OF ICE JAMS CAN CAUSE
RAPID FLUCTUATIONS OF UP TO A FOOT IN JUST A SHORT PERIOD OF TIME.
THE ICE JAM HAS BEEN REPORTED TO BE NEAR THE NORTH SHORE INN ON
NORTH SHORE DRIVE IN MOLINE...DOWNSTREAM FROM THE 27TH STREET
BRIDGE.
LOCAL LAW ENFORCEMENT OFFICIALS HAVE REPORTED THAT WATER IS UP INTO
THE PARKING LOT OF THE NORTH SHORE INN IN MOLINE. WATER IS ALSO
OVER THE BANKS OF THE RIVER JUST EAST OF THE INTERSTATE 74 BRIDGE.
THE WATER IN THESE AREAS WILL RECEDE...FROM THE WATER LEVELS FALLING
ON THE ROCK RIVER.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...RESIDENCES
ALONG NORTH AND SOUTH SHORE DRIVES IN MOLINE...FROM 7TH STREET UP TO
48TH STREET AND 55TH AVENUE IN MOLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.
ICE JAMS CAN DEVELOP AND BREAK UP QUICKLY... RESULTING IN RAPID
FLOODING IMMEDIATELY UP OR DOWN STREAM OF THE JAM. BE PREPARED TO
MOVE TO A SAFER LOCATION IF FLOODING DEVELOPS.
&&
LAT...LON 4147 9061 4147 9059 4146 9045 4144 9045
4144 9061
$$580
WGUS73 KDVN 051630
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1030 AM CST TUE JAN 5 2010
ILC161-051637-
/O.EXP.KDVN.FF.W.0001.000000T0000Z-100105T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCK ISLAND IL-
1030 AM CST TUE JAN 5 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 AM CST FOR CENTRAL
ROCK ISLAND COUNTY...
WATER LEVELS ON THE ROCK RIVER NEAR MOLINE ARE RETURNING TO NEAR
BANKFALL. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 4147 9061 4147 9059 4146 9045 4144 9045
4144 9061
$$
NICHOLSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jan 4, 3:09 PM CST, 11 hours 26 minutes earlier.
Area forecast discussion, Jan 4, 3:09 PM CST, 11 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
309 PM CST MON JAN 4 2010
.SYNOPSIS...
HIGH PRESURE RIDGE REMAINS PARKED IN THE PLAINS WITH LOW PRESSURE IN
THE GREAT LAKES REGION. ARCTIC AIR FIRMLY IN CONTROL WITH CURRENT
TEMPERATURES ONLY IN THE SINGLE DIGITS OVER MUCH OF THE MIDWEST. TO
SHOW YOU HOW FAR THE ARCTIC FINGERS REACH...THE CURRENT TEMP AT BOTH
KEY WEST AND MIAMI FL IS ONLY 59...NORMAL TEMP THERE FOR EARLY
JANUARY IS 76. IN FACT MUCH OF THE COUNTRY HAS CURRENT TEMPS BELOW
FREEZING...EXCEPT SOUTHERN CA AND SOUTHERN AZ WHERE THEY HAVE TEMPS
ABOVE 70. TOUGH TO WARM UP WHEN SNOW COVERS ROUGHLY THE NORTHERN
HALF OF THE COUNTRY WITH NEARLY 2 FEET ON THE GROUND IN NW IA AND
PARTS OF THE DAKOTAS. ..HAASE..
&&
.SHORT TERM...TONIGHT AND TUESDAY...
HAVE ISSUED ANOTHER WIND CHILL ADVISORY FOR LATER THIS EVENING
THROUGH MUCH OF TUESDAY MORNING. THE ADVISORY WILL BE FOR 20 TO 30
BELOW WIND CHILLS FOR MUCH OF THE DVN CWA...WITH ACTUAL TEMPS BELOW
ZERO ONCE AGAIN. THE EXCEPTION IS NW IL WHERE ENOUGH HIGH LEVEL
CLOUDS WILL KEEP TEMPS AROUND ZERO. WITH THE RIDGE REMAINING
ANCHORED TO OUR WEST...WINDS SHOULD CONTINUE IN THE 10 TO 15 MPH
RANGE TONIGHT AND TUESDAY SIMILAR TO THE PAST SEVERAL DAYS. LOW
CLOUDS THAT WERE OVER PARTS OF NORTHEAST IA THIS MORNING HAVE
DISSIPATED.
SHOULD BE A MOSTLY SUNNY DAY ON TUESDAY BUT TEMPS ONCE AGAIN WELL
BELOW NORMAL. MAX TEMPS FORECAST IN THE SINGLE DIGITS TO AROUND 12
ABOVE ACROSS THE CWA. EVEN DURING THE AFTERNOON WIND CHILLS WILL
STILL BE IN THE SINGLE DIGITS BELOW ZERO.
..HAASE..
.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
FOCUS REMAINS ON SNOW CHANCES LATE WED AND THU AND CONTINUED ARCTIC
CHILL THAT WILL PERSIST WELL INTO EARLY NEXT WEEK.
12Z MODELS HAVE TRENDED TOWARD A NEAR CONSENSUS DEPICTING THE
SHORTWAVE IN THE NW FLOW STRENGTHENING INTO A CLOSED LOW AS IT
PASSES THROUGH THE FORECAST AREA THU. MOST NOTABLY...THE GFS...WHICH
HAD BEEN THE FASTER AND MORE SOUTHERLY OUTLIER IN PREVIOUS RUNS HAS
NOW TRENDED CLOSER TO THE MORE CONSISTENT ECMWF...PLACING THE UPPER
LOW OVER S CENTRAL IA AT 12Z THU. AT THE SAME TIME...THE UKMET...
GEM...AND NAM HAVE THE LOW CENTER OVER N CENTRAL IA. WITH CONFIDENCE
INCREASING ON THE POTENTIAL FOR A MORE DIRECT HIT OF MAIN LIFT FROM
THIS SYSTEM...HAVE RAISED POPS INTO CATEGORICAL RANGE FOR WED NIGHT
INTO THU MORNING.
HAVE KEPT THE ONSET OF LIGHT SNOW CONFINED TO THE FAR WEST AND SW
WED AFTERNOON...WITH INCREASING MID AND HIGH CLOUDS ELSEWHERE.
PRELIM SNOW AMOUNTS FOR EVENT KEPT IN WIDESPREAD 2 TO 4 INCH RANGE
BASED ON AVERAGES FROM MODEL EVENT TOTAL QPF VALUES RANGING FROM .15
TO NEARLY .30. ONE NEGATIVE FACTOR FOR HEAVIER AMOUNTS WILL BE THE
LIMITED MOISTURE CAPACITY IN THE ARCTIC AIR WITH PW VALUES
BARELY REACHING 100 PERCENT OF NORMAL. HOWEVER...THIS MAY BE
COMPENSATED BY THE HIGH SNOW/LIQUID RATIOS IN THE COLD AIRMASS AND
NEARLY 6 HOURS OF MODERATE OMEGA IN THE FAVORED DENDRITIC GROWTH
LAYER AS THE SYSTEM DEEPENS MOVING OVERHEAD. WILL LIKELY SEE HIGHER
SNOW AMOUNTS...AND AT THIS TIME WOULD FAVOR THE HIGHER AMOUNTS OVER
THE SOUTH.
WINDS BEGIN TO STRENGTHEN THU AND THU NIGHT FOLLOWING THE PASSAGE OF
THE WEAK SURFACE TROUGH AND AS THE NEXT ARCTIC HIGH BUILDS INTO THE
NRN PLAINS. WILL CONTINUE MENTION OF BLOWING SNOW THU INTO THU
EVENING BEFORE WINDS BEGIN TO SUBSIDE. THE COMBINATION OF SNOW
ACCUMULATIONS AND POTENTIAL FOR BLOWING SNOW MAY REQUIRE A WINTER EX
HEADLINE AS THE EVENT NEARS.
FRI THROUGH SAT...ARCTIC HIGH DROPPING INTO THE CENTRAL PLAINS WILL
BRING A REINFORCING SHOT OF BITTER COLD AIR AND HAVE CONTINUED TO
TREND TEMPERATURES DOWNWARD AND WELL BELOW GUIDANCE...ESPECIALLY SAT
WHEN RIDGE AXIS WILL BE OVERHEAD. MORNING LOWS WILL LIKELY BE AT
LEAST 5 TO 15 BELOW...THEN WARM ONLY INTO THE SINGLE DIGITS. HAVE
THE NORTHEAST A BIT WARMER THAN ELSEWHERE GIVEN THE GREATER
POTENTIAL FOR CLOUDS DUE TO PROXIMITY OF THE CYCLONIC FLOW ALOFT
OVER THE GREAT LAKES.
SUN INTO MON...SOME INDICATION OF MODERATING TEMPERATURES AS UPPER
FLOW BRIEFLY BECOMES MORE ZONAL AHEAD OF ANOTHER UPPER WAVE. WILL
KEEP A DRY FORECAST FOR NOW WITH TEMPERATURES RECOVERING INTO
THE TEENS FOR HIGHS SUN AND MON.
..SHEETS..
&&
.AVIATION...
VFR CONDITIONS REMAINDER OF THIS AFTERNOON THROUGH TUESDAY.
NORTHWEST WINDS 10 TO 15 KNOTS.
..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 11 AM CST TUESDAY
FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-
DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-
KEOKUK-LEE-LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 11 AM CST TUESDAY
FOR HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-ROCK ISLAND-
WARREN.
MO...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 11 AM CST TUESDAY
FOR CLARK-SCOTLAND.
&&
HAASE/SHEETSHazardous weather outlook, Jan 4, 3:05 PM CST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 305 PM CST MON JAN 4 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-052115- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 305 PM CST MON JAN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS WIND CHILLS OF 20 TO 30 BELOW CAN BE EXPECTED FOR MUCH OF THE OUTLOOK AREA LATER THIS EVENING AND OVERNIGHT. A WIND CHILL ADVISORY GOES INTO EFFECT AT 9 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DANGEROUS WIND CHILLS OF 20 TO 30 BELOW WILL CONTINUE FOR MUCH OF TUESDAY MORNING. A WIND CHILL ADVISORY IS IN EFFECT UNTIL 11 AM. A STORM SYSTEM SHOULD BRING SEVERAL INCHES OF FLUFFY SNOW TO MUCH OF THE OUTLOOK AREA WEDNESDAY NIGHT AND THURSDAY. BLOWING AND DRIFTING SNOW IS ALSO POSSIBLE ON THURSDAY AS NORTHWEST WINDS GUST TO NEAR 30 MPH. THE POTENTIAL FOR ICE JAMS ON TRIBUTARY RIVERS EXIST FOR AT LEAST THE NEXT SEVERAL DAYS. RIVER LEVELS MAY RISE QUICKLY IF AN ICE JAM FORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. HAASE
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 10:36 AM CST | River Flood Warning | DVN | Henry, Rock Island | 24 days |
| Jan 5, 11:11 AM CST | Winter Storm Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 16 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.